PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 142 | 1 | 65-69
Tytuł artykułu

A constructive proof of the composition rule for Taylor's functional calculus

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a new constructive proof of the composition rule for Taylor's functional calculus for commuting operators on a Banach space.
Czasopismo
Rocznik
Tom
142
Numer
1
Strony
65-69
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-11-02
Twórcy
  • Department of Mathematics, Chalmers University of Technology, and, University of Göteborg, S-412 96 Göteborg, Sweden
  • Department of Mathematics, Chalmers University of Technology, and, University of Göteborg, S-412 96 Göteborg, Sweden
Bibliografia
  • [1] M. Andersson, Taylor's functional calculus with Cauchy-Fantappiè-Leray formulas Internat. Math. Res. Notes 6 (1997), 247-258
  • [2] M. Andersson, Correction to 'Taylor's functional calculus with Cauchy-Fantappiè-Leray for- mulas' ibid. 2 (1998), 123-124
  • [3] M. Andersson and B. Berndtsson, Nonholomorphic functional calculus for several commuting operators with real spectrumin preparation
  • [4] B. Droste, Extension of analytic functional calculus mappings and duality by $\bar 𝛛$-closed forms with growthMath. Ann. 261 (1982), 185-200
  • [5] E. M. Dynkin, An operator calculus based on the Cauchy-Green formula Zap. Nauchn. Sem. LOMI 30 (1972), 33-40 (in Russian)
  • [6] J. Eschmeier and M. Putinar, Spectral Decompositions and Analytic Sheaves Clarendon Press, Oxford, 1996
  • [7] M. Putinar, The superposition property for Taylor's functional calculus J. Operator Theory 7 (1982), 149-155
  • [8] S. Sandberg, On non-holomorphic functional calculus for commuting operatorspreprint, 1999
  • [9] J. L. Taylor, A joint spectrum for several commuting operators J. Funct. Anal. 6 (1970), 172-191
  • [10] J. L. Taylor, The analytic-functional calculus for several commuting operators Acta Math. 125 (1970), 1-38
  • [11] J. L. Taylor, Homology and cohomology for topological algebras Adv. Math. 9 (1972), 137-182
  • [12] J. L. Taylor, A general framework for a multi-operator functional calculus ibid., 184-252
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv142i1p65bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.